# SDR SWAA2022032263658

- Difficulty date: September 30, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 61,774 hours, 29,614 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lower Int Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** POSSIBLE CORROSION AROUND FASTENERS BS 358 TO 362 BETWEEN STR 27L TO 28L ON FUSELAGE INNER SKIN AND ATTACHING HARDWARE / REMOVED CORROSION ON UPPER SURFACE OF THE BS 360 SPLICE P/N 141A3523-14 BETWEEN BS 358 TO 362 AND STR 27L TO STR 28L (ON FUSELAGE INNER SKIN AND ATTACHING HARDWARE) PER ER 19-05079 AND S.R.M 51-10-02. CORROSION REMOVAL EVALUATION WITHIN ALLOWABLE LIMITS IAW SWA EA 1-753-35818 REV. IR AND ER 19-05079 REV. IR
